Vol. 8, No. 3, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Colorability and determinants of $T(m,n,r,s)$ twisted torus knots for $n\equiv\pm 1\pmod m$

Matt DeLong, Matthew Russell and Jonathan Schrock

Vol. 8 (2015), No. 3, 361–384
Abstract

We develop theorems to compute the p-colorability of the families of T(m,n,r,s) twisted torus knots for n ±1(modm) by finding their determinants. Instead of the usual method of reducing crossing matrices to find the determinant, we describe a new method that is applicable for braid representations with full cycles and twists.

Keywords
knot theory, determinants, colorability, twisted torus knots
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 11C20, 05C15
Milestones
Received: 10 November 2009
Revised: 27 June 2013
Accepted: 17 November 2013
Published: 5 June 2015

Communicated by Kenneth S. Berenhaut
Authors
Matt DeLong
Department of Mathematics
Taylor University
236 West Reade Avenue
Upland, IN 46989
United States
Matthew Russell
Department of Mathematics
Rutgers, The State University of New Jersey
110 Frelinghuysen Road
Piscataway, NJ 08854
United States
Jonathan Schrock
Oak Ridge National Laboratory
P.O. Box 2008 MS6164
Oak Ridge, TN 37831
United States